Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for January 02, 2007


I still haven’t dropped off the health questionnaires but I will. I was somewhat disappointed that they wouldn’t just give me a B6 injection because I asked for one. When I saw the sign, I thought that I had struck gold. Now that I’ve had time to think about it, she is taking the right approach.

Here’s what Doctor Google found for me today:

Supplementing large amounts of single nutrients can also have a dramatic effect on mineral ratios, where for instance taking higher doses of Vitamin B6 on a long-term basis will ultimately result in a high magnesium / low calcium ratio. Injections of Vitamin B6 (usually combined with Vitamin B12) given at weight loss clinics affect calcium / magnesium ratios even faster, and if not matched to the individual’s nutritional requirements, can lead to a severe calcium deficiency with the usual variety of low calcium-related medical symptoms.

Finally, someone who is interested in optimum health and very cautious.

Advertisements

January 2, 2007 - Posted by | Health | ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: